# SDR IPXA11170348

- Difficulty date: November 2, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 12,275 hours, 7,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610263203
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT FUSELAGE SKIN 14.4" BELOW COCKPIT WINDOW AT FR7 DAMAGED.  REPAIRED DAMAGE IAW SRM 53-11-12, FIG 202, PARA 5B.
